Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new side effect. Skeletor

Posted by Skeletor on November 17, 2020, at 16:30:29

In reply to new side effect., posted by Skeletor on November 17, 2020, at 16:26:57

> new side effect... some "numb" tingling of my face and jaw. A paraesthetic feeling.

Also throat pain and sore throat since starting Nortriptyline.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Skeletor thread:1112581
URL: http://www.dr-bob.org/babble/20201025/msgs/1112601.html